# SDR USAAF96052

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1026446
- Condition: Failed
- Location: Cabin
- Part time: 7,698 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2309 - AFTER TAKEOFF, CABIN WOULD NOT PRESSURIZE.  THE CAPTAIN LEVELED OFF AT 9,000 FEET AND RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER. (X)
